MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated potassium (k) result was obtained on a patient sample on a dimension vista 500 instrument.The initial result was not reported to the physician.The sample was repeated on the original and on an alternate dimension vista 500 instrument.The repeat results matched the patient¿s clinical condition and were considered correct.The repeat result from the original instrument was reported as the correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated k result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that a falsely elevated potassium (k) result obtained on a patient sample on a dimension vista 500 instrument.Siemens reviewed the instrument data and observed quality control (qc) results were within lab range prior to running patient samples.The dilution check correction factor, calibration, air values of standard a (std a), std b and pump rate were within the normal range.Through siemens remote assistance, the customer replaced the v-lyte diluent bottle, primed all the integrated multisensor technology (imt) fluids, cleaned the imt drain using the cleaning tool brush, replaced and realigned the imt probe.The customer disconnected imt probe and reseated the imt tubings, and ran check 1, which passed acceptably.Further, the customer realigned the pump cycle.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse cleaned and detailed the imt and rotary valve, replaced peristaltic pump tubing, performed auto alignment on the imt, ran read cycles, which passed.Then the cse adjusted pump rate and performed a full quick check, which passed acceptably.Next, the cse ran dilution check and qc, which recovered within acceptable ranges.The cause of the falsely elevated k result is unknown.The instrument was performing within specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22528598
Report Number2517506-2025-00113
Device Sequence Number12618770
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale